# SDR UIEA2024041900288

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 115,305 hours, 23,849 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, LH ELEVATOR, DELAMINATION ON THE OUTBOARD LOWER SKIN BETWEEN OF ELEV STA 325.109 AND ELEV STA 251.665( DELAMINATION ON LH ELEVATOR LOWER SKIN BETWEEN ELEV STA 325.109 AND ELEV STA 251.665 WAS REPAIRED PER SRM 55-20-01-2R-1. NO FURTHER DEFECTS NOTED. )
